Locally one-dimensional difference schemes for multidimensional quasilinear hyperbolic equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1107-1117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a0,
author = {V. N. Abrashin and V. A. Asmolik},
title = {Locally one-dimensional difference schemes for multidimensional quasilinear hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1107--1117},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a0/}
}
TY - JOUR AU - V. N. Abrashin AU - V. A. Asmolik TI - Locally one-dimensional difference schemes for multidimensional quasilinear hyperbolic equations JO - Differencialʹnye uravneniâ PY - 1982 SP - 1107 EP - 1117 VL - 18 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_7_a0/ LA - ru ID - DE_1982_18_7_a0 ER -
V. N. Abrashin; V. A. Asmolik. Locally one-dimensional difference schemes for multidimensional quasilinear hyperbolic equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1107-1117. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a0/